|Off meds and problems
Jun 22, 2004
Hello, I was in the hospital about 8 months ago to be treated for migraine headaches. I notices while their and since I got out I get this rash on my upper arms and my calfs now. I also have had a lump under my ear that looks like a cyst but my doctor says it's a swollen lymph node. Could this have happened because my doctor took me off meds and I am having a reaction?
| Response from Dr. Pierone
It is possible that this could be related to being off HIV medications. More patients have treatment interrupted for a variety of reasons. Off therapy it is very common to see lymph node swelling related to HIV infection and replication. Skin rashes are also more common off therapy as well. Do you have recent a viral load and CD4 count?
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Hairy Tongue After Rubbing Penis Worried I Have HIV
- Night Sweats After Unprotected Vaginal Sex Sign Of HIV AIDS
- Pain In Penis After Anal Sex What Are The Chances Of HIV
- Penis Discharge After Eating Sperm Worried I Have HIV
- Purple Spots After Drinking After Someone Worried I Have HIV
- Rash After Kissing Cold Sore Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.